# SDR SWAA2021072796986

- Difficulty date: June 30, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 47,883 hours, 28,500 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B T/E; UPPER STRUCTURE DEFLECTION CONTROL RIB AND SUPPORT BEAM CRACKED AT AFT UPPER SURFACE.MKD 126-006. / ACCOMPLISHED PERMANENT REPAIR OF CRACK UPPER TAB AT RT WING I/B T/E UPPER STRUCTURE DEFELCTION CONTROL RIB SUPPORT BEAM PER REF B737 SRM 57-51-02-2R-3
